Title

Lower and upper bounds in the perturbation of general linear algebraic equations

Document Type

Article

Publication Date

1-1-2001

Department

Mathematics

Abstract

A perturbation result concerning the upper and lower bounds on relative errors of solutions to linear algebraic equations is given under any norm for consistent systems and under the Euclidean norm for general systems. (C) 2000 Elsevier Science Ltd. All rights reserved.

Publication Title

APPLIED MATHEMATICS LETTERS

Volume

14

Issue

1

First Page

49

Last Page

52